CSpace
某些数的代数无关性
朱尧辰1; 陈永高2
2000
Source Publication数学学报
ISSN0583-1431
Volume043Issue:006Pages:961
Abstract本文建立了具有不同参数的广义Mahler级数在代数点上的值的代数无关性。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43371
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.南京师范大学
Recommended Citation
GB/T 7714
朱尧辰,陈永高. 某些数的代数无关性[J]. 数学学报,2000,043(006):961.
APA 朱尧辰,&陈永高.(2000).某些数的代数无关性.数学学报,043(006),961.
MLA 朱尧辰,et al."某些数的代数无关性".数学学报 043.006(2000):961.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[朱尧辰]'s Articles
[陈永高]'s Articles
Baidu academic
Similar articles in Baidu academic
[朱尧辰]'s Articles
[陈永高]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[朱尧辰]'s Articles
[陈永高]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.